# SDR A6WA200440098

- Difficulty date: July 6, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCH AND DENT ON LOWER SECTION OF CARGO DOOR 10 INCHES LONG VERTICALLY AND 2 INCHES FROM FORWARD EDGE.  REPAIRED DAMAGE TO CARGO DOOR BY INSTALLING REPAIR PER BOMBARDIER REO 601R-52-31-050.  (M)
